Quartic B-spline Galerkin approach to the numerical solution of the KdVB equation


Saka B., DaG İ.

APPLIED MATHEMATICS AND COMPUTATION, vol.215, no.2, pp.746-758, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 215 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1016/j.amc.2009.05.059
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.746-758
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

The nonlinear Korteweg-de Vries-Burgers' equation is solved numerically by method of Galerkin using quartic B-splines as both shape and weight functions over the finite intervals. Five test problems are studied to demonstrate the accuracy and efficiency of the proposed method. A comparison of numerical results of both algorithm and some published articles is done in computational section. The numerical results are found in good agreement with exact solutions. (C) 2009 Elsevier Inc. All rights reserved.